# SDR SWAA2023071056366

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 663.75 AND RBL 7 UPPER POSITION AT AIR CONDITIONING BAY 2023-365521<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24;[02] REPLACED ANGLE LOCATED BS 663.75 AND RBL 6.15 TO RBL 54.21 UPPER POSITION AT AIR CONDITIONING BAY IAW SRM B737-700 51-40-02 AND DRAWING 111A1000 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED BS 663.75 AND RBL 6.15 TO RBL 54.21 UPPER POSITION AT AIR CONDITIONING BAY IAW SRM B737-700 51-40-02 AND DRAWING 111A1000 REV:A. SEE INDIVIDUAL SIGN OFF BELOW. AS RII
